Alert archive / Michigan / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 32, NWS Grand Rapids, MI

May 12, 2011Calhoun County, Eaton County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at May 12, 2011, 8:12 PM EDT for Calhoun County, Eaton County, Michigan. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2011, 8:12 PM EDT (00:12 UTC)
Expired
May 12, 2011, 8:47 PM EDT
In force
35 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Calhoun County, MI, Eaton County, MI

The radar

The Grand Rapids radar (KGRR), 75 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 0.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 653 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
653 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1630 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

427 
WUUS53 KGRR 130012
SVRGRR
MIC025-045-130100-
/O.NEW.KGRR.SV.W.0032.110513T0012Z-110513T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
812 PM EDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CALHOUN COUNTY IN SOUTH CENTRAL MICHIGAN...
  WESTERN EATON COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 900 PM EDT

* AT 807 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
  HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
  MILES SOUTHEAST OF BELLEVUE TO ALBION..AND MOVING NORTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHARLOTTE...          BROOKFIELD...         MULLIKEN...
  OLIVET...             LEE TWP...            BABCOCK...
  HOMER...              HOYTVILLE...          NEEDMORE...
  GRESHAM...            CHESTER...            CARLISLE...
  PARTELLO...           RICE CREEK...         MARENGO...
  DUCK LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE IN
GRAND RAPIDS AT 1 800 647 3836.

&&

LAT...LON 4211 8480 4241 8499 4277 8493 4277 8490
      4252 8474
TIME...MOT...LOC 0012Z 186DEG 16KT 4242 8492 4229 8484
WIND...HAIL <50MPH 1.00IN

$$

JK
2 follow-up statements
108 
WWUS53 KGRR 130035
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
835 PM EDT THU MAY 12 2011

MIC025-045-130100-
/O.CON.KGRR.SV.W.0032.000000T0000Z-110513T0100Z/
CALHOUN MI-EATON MI-
835 PM EDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
EATON AND EAST CENTRAL CALHOUN COUNTIES UNTIL 900 PM EDT...

AT 829 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED...
PRODUCING  LARGE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF SPRINGPORT TO ALBION...MOVING
NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BROOKFIELD...         LEE TWP...            BABCOCK...
  PARTELLO...           RICE CREEK...         MARENGO...
  DUCK LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4219 8485 4250 8490 4256 8476 4252 8474
      4219 8479 4217 8484
TIME...MOT...LOC 0035Z 240DEG 14KT 4245 8478 4230 8475
WIND...HAIL <50MPH 1.00IN

$$

JK
672 
WWUS53 KGRR 130047
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
847 PM EDT THU MAY 12 2011

MIC025-045-130057-
/O.CAN.KGRR.SV.W.0032.000000T0000Z-110513T0100Z/
CALHOUN MI-EATON MI-
847 PM EDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EATON AND EAST
CENTRAL CALHOUN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 4219 8485 4250 8490 4256 8476 4252 8474
      4219 8479 4217 8484
TIME...MOT...LOC 0047Z 240DEG 14KT 4247 8472 4232 8470

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 7:52 PM EDT, 20 minutes earlier.

Area forecast discussion, May 12, 7:52 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
752 PM EDT THU MAY 12 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(315 PM EDT THU MAY 12 2011)
A WARM FRONT ACROSS LOWER MICHIGAN WILL TOUCH OFF A FEW
THUNDERSTORMS TONIGHT. THE FRONT WILL MOVE SOUTH AS A COLD FRONT ON
FRIDAY WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS. SCATTERED
SHOWERS AND COOLER WEATHER CAN BE EXPECTED FOR THE WEEKEND.

&&

.SHORT TERM...(315 PM EDT THU MAY 12 2011)
(TONIGHT THROUGH SATURDAY NIGHT)
JUICY AIRMASS IN PLACE THROUGH FRIDAY MORNING WITH POTENTIAL FOR
SOME HEAVY RAIN AND HAIL WITH ANY STORMS THAT FIRE UP. NO STRONG
FOCUS FOR SEVERE AND SHEAR PROFILES ARE WEAK...ALTHOUGH CONVECTIVE
INHIBITION IS NOT AN ISSUE AND THERE WILL BE ENOUGH INSTABILITY TO
KEEP THUNDERSTORM POTENTIAL GOING OVERNIGHT.

SFC LOW MOVES ACROSS LOWER MICHIGAN ON FRIDAY WITH A COLD FRONT
SINKING SOUTH DURING THE AFTERNOON. THIS COULD FOCUS SOME SHOWERS
AND THUNDERSTORMS BEFORE COOLER AND MORE STABLE AIR MOVES IN DURING
THE EVENING. UPPER LOW MOVING IN BY SATURDAY WITH CLOUDS AND SHOWERS
ALONG WITH COOLER TEMPS. LEFT THE TEMPS CLOSER TO MAV GUIDANCE FOR
NOW BUT IF CLOUDS AND SHOWERS ARE ABUNDANT...WE COULD BE LOOKING AT
TEMPS STRUGGLING TO REACH 60.

&&

.LONG TERM...(315 PM EDT THU MAY 12 2011)
(SUNDAY THROUGH THURSDAY)
THE MAIN CHALLENGE OF THE FCST CONTINUES TO BE DETERMINING THE CHC
OF RAIN THROUGH THE PERIOD AS A COMPLEX UPPER LOW TAKES SHAPE TO OUR
SOUTH THIS WEEKEND.

THE ORIGINAL UPPER LOW COMPLEX THAT IS CURRENTLY ACROSS THE CENTRAL
PLAINS STATES WILL GRADUALLY ROTATE EAST THROUGH THE WEEKEND AND
WILL EVENTUALLY END UP NEAR ERN OH BY SUN AFTERNOON. AS THE LOW
MOVES EAST...MOISTURE WILL CONTINUE TO WRAP AROUND TO THE N AND NW
OF THIS LOW...UP INTO LOWER MI. THIS WILL KEEP THE THREAT OF
RAIN/RAIN SHOWERS IN ACROSS THE AREA THROUGH THE UPCOMING WEEKEND.
TEMPS WILL COOL DOWN INTO THE 50S TO AROUND 60 WITH THE CLOUDS AND
PCPN HANGING AROUND.

MODELS SEEM TO BE CONVERGING ON A SIMILAR SOLUTION FOR THE FIRST
PORTION OF NEXT WEEK. THE UPPER LOW COMING DOWN OUT OF CANADA LATE
THIS WEEKEND IS NOW EXPECTED TO DIG FURTHER SOUTH INTO THE SE
PORTION OF THE COUNTRY EARLY NEXT WEEK. THIS SYSTEM SHOULD
TEMPORARILY CLEAR OUT THE MOISTURE FROM THE AREA...AND LEAVE A COOL
AND DRY LOW LEVEL NE FLOW PATTERN IN PLACE.

THE UPPER LOW DIVING SOUTHEAST IS EVENTUALLY EXPECTED TO ROTATE BACK
TO THE NW AS ADDITIONAL ENERGY IS EXPECTED TO DIVE IN ON THE
BACKSIDE OF THE ERN U.S. UPPER LOW COMPLEX. THE MODELS ARE AGREEING
NOW IN TRYING TO BRING SOME OF THE MOISTURE BACK TO THE WEST AS THE
UPPER LOW MOVES NW. WE HAVE ADDED A CHC OF SOME RAIN SHOWERS TO
WED-THU AND KEPT TEMPS IN THE 60S.

&&

.AVIATION...(752 PM EDT THU MAY 12 2011)
A SCATTERED LINE OF THUNDERSTORMS...WHICH AT 2335Z WAS JUST EAST OF
US-131 WILL CONTINUE TO MOVE EAST WITH TIME AND BE OUT OF THE GRR
TAF SITE AREA BY 03Z.  MEANWHILE ANOTHER AREA OF CONVECTION OVER
EASTERN WI AND E IL WAS ALSO MOVING EAST AND WILL CROSS THE GRR TAF
SITES IN THE 02Z TO 07Z TIME FRAME. SINCE THE LINE IS CURRENTLY
SCATTERED AND BY THE TIME THEY REACH MICHIGAN DAY TIME HEATING WILL
BE DONE... IT IS QUESTIONABLE IF THERE WILL BE STORMS AT THE TAF
SITES LATE THIS EVENING. AS A RESULT I PUT VCTS FOR NOW AND WILL
UPDATE THE TAFS IF IT BECOMES MORE OBVIOUS THE STORMS WILL ACTUALLY
IMPACT ANY OF THE TAF SITES.

SINCE WINDS ARE EXPECTED TO BE LIGHT TONIGHT AND THERE SHOULD BE
AREAS OF MOSTLY CLEAR SKIES AT TIMES.... WE COULD SEE SOME FOG
OVERNIGHT. I DID NOT HIT THIS TO HARD BUT THAT TO MAY NEED ADJUSTING
EARLY IN THE MORNING.

ANY RAIN FRIDAY SHOULD BE BEHIND THE COLD FRONT AND THAT DOES NOT
REALLY MOVE THROUGH THE CWA UNTIL AFTER 00Z SATURDAY. SO I PUT SCT
CLOUDS IN THE TAFS FOR FRIDAY. VFR CONDITIONS SHOULD PREVAIL ONCE
THE FOG MIXES OUT BY MID MORNING.

&&

.MARINE...(315 PM EDT THU MAY 12 2011)
SCATTERED THUNDERSTORMS EXPECTED TONIGHT WITH A COLD FRONT MOVING
THROUGH FRIDAY. THE WINDS WILL REMAIN ON THE LIGHT SIDE UNTIL FRIDAY
NIGHT WHEN NORTH WINDS BEHIND THE FRONT PICK UP.

&&

.HYDROLOGY...(315 PM EDT THU MAY 12 2011)
HYDRO THREAT NEXT COUPLE DAYS IS POTENTIAL FOR SLOW MOVING
THUNDERSTORMS WITH HEAVY RAINFALL. ONLY LOCALIZED FLOODING EXPECTED
AS THE STORMS WILL BE ISOLATED TO SCATTERED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:    OSTUNO
SHORT TERM:  OSTUNO
LONG TERM:   NJJ
AVIATION:    WDM
MARINE:      OSTUNO
HYDROLOGY:   OSTUNO
Hazardous weather outlook, May 12, 7:36 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
736 PM EDT THU MAY 12 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-130915-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
736 PM EDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT BUT THESE STORMS ARE
NOT EXPECTED TO BE SEVERE. HAIL TO A HALF INCH...FREQUENT CLOUD TO
GROUND LIGHTNING AND LOCALIZED FLOODING DUE TO SLOW MOVING STORMS
WITH HEAVY RAIN ARE THE PRIMARY THREATS FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE UNSETTLED PATTERN WILL CONTINUE INTO THE WEEKEND. LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE. A FEW THUNDERSTORMS COULD BE SEVERE
FRIDAY INTO FRIDAY NIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE
MAIN RISK FROM THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY.

LMZ844>849-130915-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
736 PM EDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL OCCUR TONIGHT. STRONG WINDS...FREQUENT
LIGHTING AND HAIL WILL ACCOMPANY THE MORE INTENSE STORMS. LOCALLY
HIGHER WAVES WILL BE POSSIBLE INTO TONIGHT NEAR ANY STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY.

MJS WDM

In the hours before

Local storm report, May 12, 6:53 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
653 PM EDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HEAVY RAIN       1 WNW DORR              42.73N 85.74W
05/12/2011  M1.05 INCH       ALLEGAN            MI   COUNTY OFFICIAL

            THIS WAS A ONE HOUR TOTAL.

&&

WH
Local storm report, May 12, 7:00 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
700 PM EDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     HEAVY RAIN       WEST OLIVE              42.92N 86.15W
05/12/2011  M1.10 INCH       OTTAWA             MI   AMATEUR RADIO

            THIS WAS A TOTAL SINCE 1016 PM EDT 05/11/11.

&&

WH
Local storm report, May 12, 7:05 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
705 PM EDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             2 S BURNIPS             42.70N 85.84W
05/12/2011  M0.50 INCH       ALLEGAN            MI   PUBLIC

&&

WH
Special weather statement, May 12, 7:27 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
727 PM EDT THU MAY 12 2011

MIZ065-066-130030-
BARRY-EATON-
727 PM EDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR HASTINGS...MOVING EAST AT 15
MPH.

PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE ALL POSSIBLE WITH THESE
STORMS. BRIEF HEAVY RAIN WILL BE ESPECIALLY LIKELY NEAR NASHVILLE IN
FAR EASTERN BARRY COUNTY.

LOCATIONS IMPACTED INCLUDE...
  WOODLAND...           NASHVILLE...          BELLEVUE...
  KALAMO...             VERMONTVILLE...       SUNFIELD...
  OLIVET...             POTTERVILLE...        CHARLOTTE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4242 8554 4277 8555 4277 8460 4242 8460
TIME...MOT...LOC 2327Z 266DEG 10KT 4258 8515

TJT
Special weather statement, May 12, 7:54 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
754 PM EDT THU MAY 12 2011

MIZ066-073-130045-
CALHOUN-EATON-
754 PM EDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
CHARLOTTE TO 25 MILES SOUTH OF CHARLOTTE...MOVING NORTH AT 15 MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  BABCOCK...            OLIVET...             LEE TWP...
  CHARLOTTE...          BROOKFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

&&

LAT...LON 4207 8488 4240 8499 4277 8481 4242 8470
      4242 8472 4235 8472 4207 8485
TIME...MOT...LOC 2354Z 199DEG 15KT 4240 8492 4220 8485

JK
Local storm report, May 12, 8:02 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
802 PM EDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             BELLEVUE                42.44N 85.02W
05/12/2011  M0.25 INCH       EATON              MI   TRAINED SPOTTER

&&

WH

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:17 PM EDTSpecial Weather StatementGRRLake28 min
May 12, 8:30 PM EDTSpecial Weather StatementGRRJackson30 min
May 12, 9:02 PM EDTSpecial Weather StatementGRRJackson43 min
May 13, 4:17 AM EDTSmall Craft AdvisoryGRR4 days
May 13, 4:09 PM EDTSpecial Weather StatementGRRBarry66 min
May 13, 4:11 PM EDTSpecial Weather StatementGRRClare64 min
May 13, 5:18 PM EDTSpecial Weather StatementGRRClinton42 min
May 13, 5:49 PM EDTSpecial Weather StatementGRRKalamazoo56 min
May 13, 5:57 PM EDTSpecial Weather StatementGRRGratiot63 min
May 13, 6:33 PM EDTSpecial Weather StatementGRRGratiot57 min
May 13, 6:46 PM EDTAreal Flood AdvisoryGRRCalhoun, Kalamazoo, Van Buren5 hr
May 13, 6:47 PM EDTSpecial Weather StatementGRRMontcalm58 min
May 13, 6:51 PM EDTSpecial Weather StatementGRRKent54 min
May 13, 6:59 PM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Eaton, Ingham, Jackson and 2 more61 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.